# SDR SIMA20141214001

- Difficulty date: December 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 30,647 hours, 21,914 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619501
- Part serial: K0374
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD 3 HIGH TEMP TEMP ROSE TO 108C.  R & R D3A ACMP 29-12-03.  OPERATIONS CHECK & LEAK CHECKED GOOD.
